# SDR UALA2011033001536

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,632 hours, 22,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT STA 365.25 HAS CORROSION FROM RBL 2 TO RBL 50.  MAJOR REPAIR ACCOMPLISHED:  FLOORBEAM CAP HAS PREVIOUS REPAIR WHICH IS ALSO CORRODED.  CORR OUT OF LIMITS, CUT OUT DAMAGE, FABBED T-CHORD, 2 EA ANGLES, 2 EA. STRAPS & INSTALLED PER AMM'S.
